On the asymptotic behaviour of solutions of certain fifth-order ordinary differential equations


Tunc C.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.24, no.8, pp.893-901, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 8
  • Publication Date: 2003
  • Doi Number: 10.1007/bf02446494
  • Title of Journal : APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Page Numbers: pp.893-901

Abstract

The sufficient conditions are given for all solutions of certain non-autonomous differential equation to be uniformly bounded and convergence to zero as t --> infinity The result given includes and improves that result obtained by Abou-EI-Ela Sadek.